Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 91, NWS Jackson, MS

November 29, 2022Attala County, Holmes County, Yazoo County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 5:28 PM CST for Attala County, Holmes County, Yazoo County, Mississippi. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 5:28 PM CST (23:28 UTC)
Expired
Nov 29, 2022, 6:30 PM CST
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Attala County, MS, Holmes County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 6:14 PM CSTHAIL 11 Wsw Ethel, MSSEVERAL QUARTER SIZE HAILSTONES REPORTED BY CONVENIENCE EMPLOYEES.
Nov 29, 6:15 PM CSTTSTM WND DMG3 Ene Kosciusko, MSLARGE TREE WAS BLOWN DOWN 3 MILES NE OF KOSCIUSKO THAT BLOCKED OFF HIGHWAY 12.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 12:11 PM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WFUS54 KJAN 292328
TORJAN
MSC007-051-163-300030-
/O.NEW.KJAN.TO.W.0091.221129T2328Z-221130T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
528 PM CST Tue Nov 29 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Holmes County in central Mississippi...
  Attala County in central Mississippi...
  Northeastern Yazoo County in central Mississippi...

* Until 630 PM CST.
    
* At 528 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Ebenezer, or 13 miles southeast of Thornton,
  moving east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Franklin and Pickens around 540 PM CST.
  Goodman around 545 PM CST.
  Durant around 550 PM CST.
  Possumneck and Mcadams around 600 PM CST.
  Kosciusko and Hesterville around 605 PM CST.

Other locations impacted by this tornadic thunderstorm include
Mccool, Ethel, Sallis and West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3300 8932 3285 9021 3298 9027 3323 8980
      3322 8975 3326 8972 3329 8969 3328 8932
TIME...MOT...LOC 2328Z 249DEG 44KT 3294 9016 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
3 follow-up statements
748 
WWUS54 KJAN 292340
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
540 PM CST Tue Nov 29 2022

MSC163-292350-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-221130T0030Z/
Yazoo MS-
540 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTHEASTERN YAZOO COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for central and
north central Mississippi.

LAT...LON 3328 8932 3300 8932 3290 9003 3296 9019
      3323 8980 3322 8975 3329 8969
TIME...MOT...LOC 2340Z 249DEG 44KT 3299 8999 

$$

MSC007-051-300030-
/O.CON.KJAN.TO.W.0091.000000T0000Z-221130T0030Z/
Holmes MS-Attala MS-
540 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN HOLMES AND ATTALA COUNTIES...
    
At 540 PM CST, a severe thunderstorm capable of producing a tornado
was located over Franklin, or 9 miles southwest of Durant, moving
east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Durant around 550 PM CST.
  Possumneck and Mcadams around 600 PM CST.
  Kosciusko and Hesterville around 605 PM CST.

Other locations impacted by this tornadic thunderstorm include
Mccool, Ethel, Sallis and West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3328 8932 3300 8932 3290 9003 3296 9019
      3323 8980 3322 8975 3329 8969
TIME...MOT...LOC 2340Z 249DEG 44KT 3299 8999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
319 
WWUS54 KJAN 292355
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
555 PM CST Tue Nov 29 2022

MSC051-300004-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-221130T0030Z/
Holmes MS-
555 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR SOUTHEASTERN HOLMES COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for central
Mississippi.

LAT...LON 3328 8932 3300 8932 3292 8992 3293 8990
      3300 8988 3304 8984 3306 8984 3307 8982
      3308 8983 3311 8982 3312 8980 3314 8980
      3325 8967
TIME...MOT...LOC 2354Z 249DEG 44KT 3306 8979 

$$

MSC007-300030-
/O.CON.KJAN.TO.W.0091.000000T0000Z-221130T0030Z/
Attala MS-
555 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR ATTALA
COUNTY...
    
At 554 PM CST, a severe thunderstorm capable of producing a tornado
was located near Durant, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mcadams and Possumneck around 600 PM CST.
  Kosciusko and Hesterville around 605 PM CST.

Other locations impacted by this tornadic thunderstorm include
Mccool, Ethel and Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3328 8932 3300 8932 3292 8992 3293 8990
      3300 8988 3304 8984 3306 8984 3307 8982
      3308 8983 3311 8982 3312 8980 3314 8980
      3325 8967
TIME...MOT...LOC 2354Z 249DEG 44KT 3306 8979 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
024 
WWUS54 KJAN 300007
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
607 PM CST Tue Nov 29 2022

MSC007-300030-
/O.CON.KJAN.TO.W.0091.000000T0000Z-221130T0030Z/
Attala MS-
607 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR ATTALA
COUNTY...
    
At 606 PM CST, a severe thunderstorm capable of producing a tornado
was located near Hesterville, or near Kosciusko, moving east at 50
mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
Attala County, including the following locations... Mccool and Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3328 8932 3300 8932 3294 8976 3325 8967
TIME...MOT...LOC 0006Z 249DEG 44KT 3312 8961 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 3:53 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 29, 3:53 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
353 PM CST Tue Nov 29 2022

...New DISCUSSION...

.DISCUSSION...
Issued at 330 PM CST Tue Nov 29 2022

Rest of today-tonight...

The potential for significant severe weather event remains &
severe weather is ongoing across the region. Sfc analysis earlier
today indicates strong WAA & moisture return have quickly
recovered with temperatures in the low 70s N to mid-upper 70s S
with dewpoints in the upper 60s-low 70s, especially in S MS. This
has led to strong WAA with intense LLJ around 40-45kts at 850mb.
Combined with anomalous warmth & destabilization around 1000-1500
MLCAPE, per SHV & JAN 18Z soundings, will continue to favor
significant severe weather event. Some thermo values haven't been
seen per SPC sounding climatology & SPC mesoanalysis indicates
long clockwise curved hodographs with +300-400 m2/s2 effective SRH
& mean layer bulk shear around 30-45kts in the 0-1km/0-3km &
50-60kts in the 0-6km layer. In addition, very steep lapse rates
approaching 7.0 C/km in the 700-500mb layer will support more
intense hail. This will continue to support all modes of
significant severe weather, including tornadoes, some strong &
long track, damaging winds up to 80mph & large hail of tennis ball
size. Highest threat looks to be along & NW of the Natchez Trace
corridor into Hwy 45 corridor. Some storms have developed earlier
in S LA & are progged to continue to the NE. In SE MS could have
better mid-level capping & 700mb heights around which could
suppress some convection into the Pine Belt. After collaboration
with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the
same, but were slightly expanded to the E to the MS/AL state
line. In addition, the PDS tornado watch for a large portion
along & NW of the Natchez Trace corridor through 7PM & was
extended slightly E to account for storms in the S in Lawrence to
Jeff Davis County. Timing for the most significant severe weather
looks to be through midnight, with some lingering after midnight
through 4A. Increased confidence remains of around 9PM-midnight
in the NW Delta, the I-55 corridor around 1AM-3AM & most potential
moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor.

Some localized flash flooding potential remains today. Kept the
graphic as is, but confidence has increased some areas along & NW
of the Natchez Trace, especially N of the I-20 corridor could see
some additional training of supercells & more vigorous convection.
For now, kept the ongoing Flash Flood Watch in SE MS & no changes
to the HWO, but definitely can't rule out a quick +3 inches for
areas along & N of the I-20 corridor where more intense
storms/multiple rounds occurs.

Strong WAA will help highs warm near-above normal into low-mid
70s today, while above normal into low to low 40s in the Delta to
low-mid 60s in SE MS for the frontal passage tonight.

Wednesday through early next week...

As strong sfc ridging builds in, much drier air & subsidence will
move in the wake. Sfc & mid-level ridging is progged to shift
across central Plains on Wed & mid S to Appalachians by Thurs &
Atlantic Seaboard by Fri. A quiet & cool pattern will persist
through the period as thermo profiles cool into the 4-10 deg. C
range. Highs will be in the low 50s in NW to upper 60s S on Wed,
solid freeze for areas along & N of the I-20 corridor Thurs &
gradual WAA & moderating highs late week on Fri. Moisture
advection will gradually increase into late week on Fri. Shortwave
trough is expected to move into the Intermountain W by late week
& progged to swing E in zonal flow through the Great Lakes & NE by
late weekend. With anomalous ridging over the W Gulf of Mexico &
increased WAA/moisture (i.e. PWs in the inch to inch & a half
range or so) by late weekend, stalled frontal zone will help spark
rain chances Fri through the weekend, building to the N into late
weekend on Sat to Sun. With warm thermo increasing into the mid-
upper teens by the weekend, highs will moderate above climo into
the mid-upper 70s by late weekend into early next week. /DC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1130 AM CST Tue Nov 29 2022

Mostly MVFR/IFR conditions prevail across the area and expect
these conditions to continue through the period. A strong storm
system will move across the area this afternoon into tonight
with widespread showers/thunderstorms, some of these storms will
be severe. The winds will be gusty out of the south today becoming
westerly than Northwesterly overnight behind the front./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  34  56 / 100   0   0   0
Meridian      57  66  34  56 / 100  10   0   0
Vicksburg     47  57  34  57 /  90   0   0   0
Hattiesburg   63  68  35  61 / 100  30   0   0
Natchez       51  62  35  59 /  80   0   0   0
Greenville    42  50  32  53 /  70   0   0   0
Greenwood     43  54  32  54 /  90   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
None.
&&

DC/DC/15
Hazardous weather outlook, Nov 29, 3:29 PM CST, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
329 PM CST Tue Nov 29 2022

ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130-
Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale-
Smith-Adams-Franklin MS-Lincoln-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, northwest Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130-
Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Jefferson-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, significant
severe thunderstorms and strong tornadoes are likely, with
significant long tracked tornadoes possible. Some thunderstorms
could also produce damaging winds to 80 mph and large hail up to
tennis ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ057-058-063>066-072-302130-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ073-074-302130-
Lamar-Forrest-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms and tornadoes are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 29, 3:51 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             1 WNW VAIDEN            33.34N 89.77W
11/29/2022  E2.00 INCH       CARROLL            MS   STORM CHASER

            STORM CHASER SUBMITTED A PICTURE OF 2-INCH
            SIZE HAIL ON FACEBOOK.

&&

CR
Local storm report, Nov 29, 4:08 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             RUTH                    31.39N 90.32W
11/29/2022  E0.25 INCH       LINCOLN            MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED.

&&

KP
Local storm report, Nov 29, 4:43 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          2 SW TILTON             31.40N 90.05W
11/29/2022                   LAWRENCE           MS   FIRE DEPT/RESCUE

            REPORTS OF TORNADO. DEBRIS REPORTED WITH
            POSSIBLE STRUCTURAL DAMAGE.

&&

KP
Local storm report, Nov 29, 5:02 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     VAIDEN                  33.33N 89.75W
11/29/2022                   CARROLL            MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON MULBERRY STREET IN
            VAIDEN. TRANSFORMER WAS DOWN AS WELL.

&&

SS
Local storm report, Nov 29, 5:19 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          FOXWORTH                31.23N 89.86W
11/29/2022                   MARION             MS   LAW ENFORCEMENT

            MHP CONFIRMED TORNADO ON HWY 35 MARION JEFF
            DAVIS LINE.

&&

KP
Local storm report, Nov 29, 5:28 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          2 SW BASSFIELD          31.48N 89.76W
11/29/2022                   JEFFERSON DAVIS    MS   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
            TILTON. REPORTS OF TORNADO. DEBRIS REPORTED
            WITH POSSIBLE STRUCTURAL DAMAGE.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:18 AM CSTFlood WatchJANChoctaw, Clarke, Clay, Covington, Forrest, Jasper and 8 more27 hr
Nov 29, 8:27 AM CSTSpecial Weather StatementJANBolivar, Sunflower63 min
Nov 29, 12:55 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower50 min
Nov 29, 2:08 PM CSTTornado WarningJANCarroll, Holmes, Humphreys, Leflore67 min
Nov 29, 2:49 PM CSTTornado WarningJANAttala, Carroll, Holmes, Montgomery56 min
Nov 29, 2:51 PM CSTSevere Thunderstorm WarningJANMontgomery, Webster39 min
Nov 29, 2:58 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln47 min
Nov 29, 3:02 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more58 min
Nov 29, 3:33 PM CSTTornado Warning Tornado observedJANChoctaw, Montgomery, Oktibbeha, Webster57 min
Nov 29, 4:09 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion66 min
Nov 29, 4:10 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery, Webster65 min
Nov 29, 4:19 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Nov 29, 4:34 PM CSTTornado WarningJANHolmes, Humphreys, Yazoo56 min
Nov 29, 4:49 PM CSTTornado WarningJANClaiborne, Warren35 min
Nov 29, 4:50 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Montgomery, Oktibbeha, Webster55 min
Nov 29, 5:07 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion53 min
Nov 29, 5:10 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster65 min
Nov 29, 5:24 PM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren51 min
Nov 29, 5:27 PM CSTSevere Thunderstorm WarningJANLowndes33 min
Nov 29, 5:50 PM CSTTornado WarningJANCovington, Jones34 min
Nov 29, 5:56 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower64 min
Nov 29, 5:56 PM CSTTornado WarningJANClay, Lowndes50 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.